# SDR SWAA2024122772052

- Difficulty date: November 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB FORWARD SPAR UPPER SLIDING SEAL IS CRACKED<[01] REMOVED AND REPLACED LEFT UPPER; FORWARD HORIZONTAL SLIDING SEAL; OPS CHECK GOOD; WORK PERFORMED I.A.W. M.M. 53-31-31.;[02] 02 - INSPECTED PER [AMM 53-31-31-400-801-NG (STABILIZER-TO-BODY FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)]
